# SDR 99ZZZM696

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5317071320900
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - A/C STRUCK BY GPU THAT BECAME DISCONNECTED FROM A TUG.  THE RIGHT OF THE FUSLAGE AT FRAME 12 AND STRINGER 13 WAS TORN APPROX 8 INCHES IN LENGTH.  REPAIRED FRAME 12 IAW 53-11-40 AND 51-25-02.  REMOVED AND REPLACED STRINGER 13 SPLICE AND INTERCOSTAL IAW SRM 51-25-02.  REPAIRED THE SKIN IAW SRM 53-00-00 FIGURE 408.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
